Translator Disclaimer
October, 2012 A functor-valued extension of knot quandles
Tetsuya ITO
J. Math. Soc. Japan 64(4): 1147-1168 (October, 2012). DOI: 10.2969/jmsj/06441147

Abstract

For an oriented knot $K$, we construct a functor from the category of pointed quandles to the category of quandles in three different ways. This functor-valued invariant of a knot is an extension of the knot quandle. We also extend the quandle cocycle invariants of knots by using these quandle-valued invariants, and study their properties.

Citation

Download Citation

Tetsuya ITO. "A functor-valued extension of knot quandles." J. Math. Soc. Japan 64 (4) 1147 - 1168, October, 2012. https://doi.org/10.2969/jmsj/06441147

Information

Published: October, 2012
First available in Project Euclid: 29 October 2012

zbMATH: 1283.57012
MathSciNet: MR2998919
Digital Object Identifier: 10.2969/jmsj/06441147

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2012 Mathematical Society of Japan

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.64 • No. 4 • October, 2012
Back to Top